Advanced search

Translation generalized quadrangles of order (s,s(2)), s even, and eggs.

Joseph Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph. 2002. “Translation Generalized Quadrangles of Order (s,s(2)), s Even, and Eggs.” Journal of Combinatorial Theory Series A 99 (1): 40–50.
APA
Thas, J. (2002). Translation generalized quadrangles of order (s,s(2)), s even, and eggs. JOURNAL OF COMBINATORIAL THEORY SERIES A, 99(1), 40–50.
Vancouver
1.
Thas J. Translation generalized quadrangles of order (s,s(2)), s even, and eggs. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2002;99(1):40–50.
MLA
Thas, Joseph. “Translation Generalized Quadrangles of Order (s,s(2)), s Even, and Eggs.” JOURNAL OF COMBINATORIAL THEORY SERIES A 99.1 (2002): 40–50. Print.
@article{161803,
  author       = {Thas, Joseph},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {1},
  pages        = {40--50},
  title        = {Translation generalized quadrangles of order (s,s(2)), s even, and eggs.},
  volume       = {99},
  year         = {2002},
}

Web of Science
Times cited: